MathSciNet Relay Station
MathSciNet bibliographic data
MR2118049 65N35 (33C45)
Guo, Ben-yu; Shen, Jie; Xu, Cheng-long Generalized Laguerre approximation and its applications to exterior problems. J. Comput. Math. 23 (2005), no. 2, 113–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement